# SDR YENA2024013000159

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE WEB LOC. BTW FR69/FR70 AT LEVEL STR23R AT AF T GALLEY AREA (1 EA) (CPCP RELATED, REFER TO MPD TASK 534195-01); REF AEROMAN WO 2023 363/1 NR 2023-749950 REMOVED AND REPLACED STRUCTURE WEB (FRAME SUPPORT) LOC. BTW FR69 TO FR70 AT LEVEL STRG23R AFT GALLEY AREA I.A.W. A320 SRM 51-42-11 AND DWG D53470100 WORK ACCOMPLISHED BY AEROMAN TECH 8632015 RII ACCOMPLISHED BY AEROMAN QC R MURILLO 222.
